advertisement
Question
Posted by: Kaylee | 2004/01/05

Ovral

Dear Doc, I would just like some info, I am on ovral the contraceptive pill, and I missed it for five days - and then decided to take all five together not realise the possible implications. With in three hours, I felt terrible, I was dizzy, nauseaus, hot and cold and felt really terrible. I called the pharmacist in a flat panick realising that it may be the pills, I do understand now that one should not do this, and have now made a conserted effort to take it every day....... But what I would like to please know is why I felt that way? What made me feel like that? It has taken more than 24 hrs and I am still not 100% but alot better. Please let me know. Tx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You took a very large dose of oestrogen which would have caused these side effects.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement